Debra Lynn Karp, MD
To the Editors: Park and colleagues (1) describe the development of the Sweet syndrome in a woman receiving chemotherapy for breast cancer during treatment with subcutaneous granulocyte colony-stimulating factor (G-CSF).
The authors largely base their diagnosis on a skin biopsy that showed a dermal neutrophilic infiltrate. They attribute the Sweet syndrome to treatment with G-CSF because the patient did not require corticosteroids and because the eruption resolved with termination of the G-CSF treatment.
The Sweet syndrome is characterized histologically by a dense dermal and perivascular infiltrate composed largely of neutrophils without evidence of vasculitis (2). Granulocyte colony-stimulating factor, a hematopoietic
Learn more about subscription options.
Register Now for a free account.
Karp DL. The Sweet Syndrome or G-CSF Reaction?. Ann Intern Med. 1992;117:875–876. doi: 10.7326/0003-4819-117-10-875_2
Download citation file:
Published: Ann Intern Med. 1992;117(10):875-876.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only